MathSciNet Relay Station
MathSciNet bibliographic data
MR385687 (52 #6547) 49F10 (53A10)
Osserman, R.; Schiffer, M. Doubly-connected minimal surfaces. Arch. Rational Mech. Anal. 58 (1975), no. 4, 285–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement